# SDR DALA2024010400145

- Difficulty date: December 31, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-211
- Aircraft serial: 7777
- Aircraft time: 19,536 hours, 8,653 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAVATORY WASTE SYSTEMS WASTE QUANTITY INDICATION SYSTEM. CORRECTIVE ACTION: REPLACED SENSOR, WASTE, TANK LEVEL. STILL NOT WORKING. VERIFIED TANK EMPTY. CONTINUED ON MEL. (5551516) R/R DEU 300RH7 PER A321 AMM 23-73 OPS CHK GOOD.
